# SDR MWEA070222

- Difficulty date: September 19, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N905ME
- Make and model: Boeing 717-200
- Aircraft serial: 55169
- Aircraft time: 13,435 hours, 7,364 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150922505
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER, UPPER DEFLECTOR DOOR ZEE FRAME AT STATION 26 OUTBOARD SIDE IS CRACKED.  REMOVED DAMAGE AND FABRICATED AND INSTALLED ANGLE.
